# SDR CALA2013012800067

- Difficulty date: January 27, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK CORRODED BS 360+12 TO 380 AT SPLICE FASTENER HOLES CABIN. R & R SEAT TRACK FROM 370 TO 480,  IAW EC/RA 5321-01379 AND DWG 143A5310.
